# SDR SWAA2021081325420

- Difficulty date: October 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 10,111 hours, 4,499 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313A2060957
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT STRUT FAIRING AFT O/B ANGLE CRACKED REF. EA OTHER-54EA-07834REPLACED AFT L/H STRUT FAIRING ASSY IAW AMM 54-52-04 #61795 PER OTHER-54EA-07834 TLD TRACKING REPLACEMENT OF P/N 313A2060-957 WITH P/N 313A2060-73 PER EA OTHER 54EA-07834.SA-M 115 P/N OFF 313A2060-973; P/N ON 313A2060 S/N OFF/ON N/APERMANENT ACTION REQUIREDREMOVE AND REPLACE THE #1 ENG PYLON AFT FAIRING P/N 313A2060-957 WITH P/N 313A2060-73 PER OTHER EA 54EA 07834 / REMOVED & REPLACED THE #1 PYLON PER AMM 54-52-04POS 1 - PN OFF 313A2060-73 - PN ON 313A2060-957
